Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 19, NWS Grand Rapids, MI

May 15, 2007Eaton County, Ingham County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at May 15, 2007, 6:29 PM EDT for Eaton County, Ingham County, Michigan. It was in force for 46 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2007, 6:29 PM EDT (22:29 UTC)
Expired
May 15, 2007, 7:15 PM EDT
In force
46 min
Issued by
NWS Grand Rapids, MI
Area
Counties, with a storm outline in the text

Counties Eaton County, MI, Ingham County, MI

The radar

The Detroit radar (KDTX), 82 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 6:40 PM EDTTSTM WND DMG3 W Mason, MI1 FOOT DIAMETER TREE DOWN
May 15, 6:55 PM EDTTSTM WND DMG1 S Lansing, MI3 FOOT DIAMETER TREE DOWN AND SHINGLES OFF A GREENHOUSE.
May 15, 6:55 PM EDTTSTM WND GST 73Lansing, MI
May 15, 7:00 PM EDTTSTM WND DMGWilliamston, MI1 1/2 FOOT DIAMETER TREE DOWN ON HOME CAUSING MAJOR ROOF DAMAGE.
May 15, 7:11 PM EDTTSTM WND DMG2 N Dimondale, MIDELTA TWP. WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 1:53 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1711 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRR 152229
SVRGRR
MIC045-065-152315-
/O.NEW.KGRR.SV.W.0019.070515T2229Z-070515T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
629 PM EDT TUE MAY 15 2007

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  INGHAM COUNTY IN SOUTH CENTRAL MICHIGAN
  EATON COUNTY IN SOUTH CENTRAL MICHIGAN

* UNTIL 715 PM EDT

* AT 626 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM STOCKBRIDGE TO 7 MILES
  SOUTHWEST OF BELLEVUE...AND MOVING NORTHEAST AT 65 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NORTH LESLIE...MILLVILLE AND PETRIEVILLE BY 635 PM EDT
  NORTH AURELIUS...CHESTER AND MASON BY 640 PM EDT
  VANTOWN...WEST WINDSOR AND NEEDMORE BY 645 PM EDT
  PACKARD BY 650 PM EDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4242 8414 4243 8512 4276 8486 4277 8436
      4278 8415

$$

COBB
2 follow-up statements
000 
WWUS53 KGRR 152253
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
652 PM EDT TUE MAY 15 2007

MIC045-065-152315-
/O.CON.KGRR.SV.W.0019.000000T0000Z-070515T2315Z/
INGHAM MI-EATON MI-
652 PM EDT TUE MAY 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR EATON AND INGHAM COUNTIES...

AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM VANTOWN TO CHARLOTTE...AND MOVING
NORTHEAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PACKARD...WEST WINDSOR...MILLETT AND DELTA CENTER BY 655 PM EDT
  MERIDIAN...WILLIAMSTON...LANSING AND EDGEMONT PARK BY 700 PM EDT
  FOREST HILLS AND OKEMOS BY 705 PM EDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THE STORM HAS A HISTORY OF PRODUCING WIND DAMAGE...WITH A REPORT OF 
A TREE DOWN 3 MILES WEST OF MASON IN INGHAM COUNTY. 

LAT...LON 4245 8415 4244 8500 4276 8482 4276 8460
      4277 8436 4278 8415

$$
BEACHLER
000 
WWUS53 KGRR 152313
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
713 PM EDT TUE MAY 15 2007

MIC045-065-152323-
/O.EXP.KGRR.SV.W.0019.000000T0000Z-070515T2315Z/
INGHAM MI-EATON MI-
713 PM EDT TUE MAY 15 2007

...THE SEVERE THUNDERSTORM WARNING FOR EATON AND INGHAM COUNTIES WILL
BE ALLOWED TO EXPIRE...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND ARE NO
LONGER SEVERE. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
ALLOWED TO EXPIRE.

STORM REPORTS CAN BE SENT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GRAND RAPIDS.

LAT...LON 4245 8415 4244 8500 4276 8482 4276 8460
      4277 8436 4278 8415

$$
BEACHLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:30 PM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, May 15, 3:30 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
330 PM EDT TUE MAY 15 2007

.SHORT TERM...
COLD FRONT MOVES THROUGH CWA THIS AFTERNOON AND EARLY EVENING WITH
SHOWERS NORTH OF KMKG - KRQB LINE AND POTENTIALLY SEVERE STORMS TO
THE SOUTH. MODERATE TO STRONG DYNAMICS WITH FRONT PROVIDING DECENT
SHEAR W/ MLCAPES 1000 TO 1500 J/KG. BEST CHANCE FOR SEVERE WX SE
PORTION OF CWA.

WEAK WAVE DEVELOPING ON FRONT IN RESPONSE TO MID LVL S/W WILL CAUSE
SHOWERS TO LINGER ACROSS CENTRAL AND SRN PORTIONS THROUGH MIDNIGHT.
WOULD NOT BE SURPRISED TO SEE SOME ISOLATED TWO INCH RAINFALL
AMOUNTS WITH STORMS AND THEN POST FRONTAL RAIN. LOW CLOUDS WILL
PERSIST INTO WED MORNING BEFORE MDT CAA CLEARS SKIES BRIEFLY MIDDAY
AND BEFORE UPR LOW ARRIVES LATE AFTN.

LAPSE RATES EXPECTED TO BE VERY STEEP BY WED EVE UNDER UPR LOW WITH
ISOLD/SCT TRW DEVELOPING. AIRMASS WILL BE COOL AND EXPECT HEALTHIER
STORMS TO PRODUCE SMALL HAIL AND GUSTY WINDS. SLIGHT RISK OF SHOWERS
CONTINUES INTO THU WITH COLD CYCLONIC FLOW ALOFT.

.LONG TERM...
THE SFC HIGH PRESSURE RIDGE WILL DOMINATE OUR WX FRIDAY AND PRODUCE
MOSTLY CLEAR SKIES. THE HIGH WILL ALSO SET UP EXCELLENT RADIATIONAL
COOLING CONDITIONS AND THERE IS SOME POTENTIAL FOR FROST DURING THE
EARLY MORNING HOURS FRIDAY (ESPECIALLY NORTH AND NORTHEAST).

LATEST MEDIUM RANGE GUIDANCE CONTINUES TO SUGGEST THAT A WEAK COLD
FRONT WILL DROP IN FROM THE NORTH LATE SATURDAY AND SATURDAY NIGHT
BRINGING A SLIGHT CHC OF SHOWERS AND PERHAPS A FEW TSTORMS. HOWEVER
MOISTURE WITH THIS SYSTEM WILL BE QUITE LIMITED.

DRY WX WILL RETURN SUNDAY INTO EARLY NEXT WEEK AS A SFC HIGH
PRESSURE RIDGE TO OUR NORTH SUNDAY DROPS SOUTHEAST BUT REMAINS IN
CONTROL OF OUR WX EARLY NEXT WEEK. TEMPS WILL UNDERGO A MODERATING
TREND EARLY NEXT WEEK AS WE GET INTO SOUTHERLY RETURN FLOW ON THE
BACK SIDE OF THAT HIGH.

.GRR WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH NUMBER
275 UNTIL 10 PM EDT.

&&

13 COBB
Hazardous weather outlook, May 15, 1:46 PM EDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
146 PM EDT TUE MAY 15 2007

MIZ037>040-043>046-050>052-056>059-064>067-071>074-160930-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
146 PM EDT TUE MAY 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AS A COLD FRONT MOVES
THROUGH THE REGION. SOME OF THESE STORMS MAY BECOME SEVERE WITH
DAMAGING WINDS AND LARGE HAIL... MAINLY SOUTH AND EAST OF A LINE
FROM MUSKEGON TO CLARE. THE BEST TIME FOR SEVERE WEATHER WILL BE
BETWEEN 1 PM AND 9 PM AND THUNDERSTORM MOVEMENT WILL BE EAST AT
AROUND 30 MPH.  WHERE THE THUNDERSTORMS PERSIST...LOCALLY IN EXCESS
OF 2 INCHES OF RAIN COULD FALL.  THIS MAY LEAD TO URBAN AND POOR
DRAINAGE FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON. PATCHY
FROST MAY OCCUR LATE THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND EARLY THIS EVENING.

LMZ844>849-160930-
ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND-
HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL-
WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-
146 PM EDT TUE MAY 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY TODAY AS A COLD FRONT MOVES THROUGH THE
REGION. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS AND
LARGE HAIL... MAINLY SOUTH OF MUSKEGON. THE BEST TIME FOR SEVERE
WEATHER WILL BE BETWEEN 1 PM AND 7 PM. THUNDERSTORM MOVEMENT WILL
EAST AT 30 MPH.

WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AS WINDS INCREASE OUT OF THE
NORTHWEST BEHIND THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

3 TO 5 FEET WAVES CAN BE EXPECTED WEDNESDAY MORNING BEFORE SUBSIDING
IN THE AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND EARLY THIS EVENING.

MEADE MJS

In the hours before

Local storm report, May 15, 3:29 PM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
329 PM EDT TUE MAY 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             3 ESE SUNSET BEACH      42.07N 84.15W
05/15/2007  M0.25 INCH       LENAWEE            MI   TRAINED SPOTTER

            EST 40 MPH WINDS...HEAVY RAIN...MINIMAL LTG

&&

GWETZEL
Special weather statement, May 15, 3:51 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
351 PM EDT TUE MAY 15 2007

MIZ046-051-052-057>059-064>067-071>074-152300-
ISABELLA-MONTCALM-GRATIOT-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...MOUNT PLEASANT...GREENVILLE...ALMA...
GRAND RAPIDS...IONIA...ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...
LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
351 PM EDT TUE MAY 15 2007

...SEVERE THUNDERSTORM WATCH 275 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THROUGH THIS AFTERNOON
THROUGH EARLY THIS EVENING FOR LOCATIONS ALONG AND EAST OF A LINE
FROM VAN BUREN COUNTY TO ISABELLA COUNTY. ALL THUNDERSTORMS WILL
QUICKLY MOVE EAST AT 35 TO 45 MPH.

AT 345 PM EDT...AN AREA OF THUNDERSTORMS WERE LOCATED ACROSS
NORTHEAST ILLINOIS AND MOVING NORTHEAST AT 40 MPH. THIS AREA OF
THUNDERSTORMS WILL MOVE INTO SOUTHWEST LOWER MICHIGAN AROUND 530
PM EDT.

ASSOCIATED WITH THUNDERSTORMS WILL BE THE POTENTIAL FOR UP TO ONE
HALF INCH DIAMETER HAIL...WINDS GUSTS UP TO 50 MPH...FREQUENT
DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES...AND BRIEF MODERATE
DOWNPOURS.

THUNDERSTORM WIND GUSTS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS
TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

BEACHLER
Special weather statement, May 15, 4:49 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
449 PM EDT TUE MAY 15 2007

MIZ064>067-071>074-152300-
ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...HOLLAND...HASTINGS...CHARLOTTE...LANSING...
SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
449 PM EDT TUE MAY 15 2007

...SEVERE THUNDERSTORM WATCH 275 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

AN AREA OF STRONG THUNDERSTORMS OVER THE SOUTHERN TIP OF LAKE
MICHIGAN AND EXTREME NORTHWEST INDIANA WAS MOVING NORTHEAST AT 35
MPH. THIS AREA OF THUNDERSTORMS WILL MOVE INTO EXTREME SOUTHWEST
VAN BUREN COUNTY AROUND 520 PM EDT.

ELSEWHERE STRONG THUNDERSTORMS ARE EXPECTED TO MOVE NORTH ALONG
THE INTERSTATE 94 CORRIDOR BETWEEN VAN BUREN AND JACKSON COUNTIES
BY 530 PM EDT.

SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM
EDT...WHICH MEANS THE POTENTIAL FOR GREATER THAN THREE QUARTER OF
AN INCH DIAMETER HAIL...AND WINDS GREATER THAN 57 MPH CAN OCCUR
WITH THUNDERSTORMS.

BEACHLER
Local storm report, May 15, 5:56 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
556 PM EDT TUE MAY 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             2 W BURLINGTON          42.10N 85.12W
05/15/2007  E1.00 INCH       CALHOUN            MI   TRAINED SPOTTER

0551 PM     TSTM WND GST     2 W BURLINGTON          42.10N 85.12W
05/15/2007  E60 MPH          CALHOUN            MI   TRAINED SPOTTER

            6 INCH DIAMETER TREES DOWN

0551 PM     TSTM WND GST     SCHOOLCRAFT             42.12N 85.63W
05/15/2007  E55 MPH          KALAMAZOO          MI   TRAINED SPOTTER

            4 TO 5 INCH DIAMETER BRANCHES DOWN.

&&

MKALEMBK
Local storm report, May 15, 6:05 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
605 PM EDT TUE MAY 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             4 SW PORTAGE            42.16N 85.65W
05/15/2007  E1.00 INCH       KALAMAZOO          MI   TRAINED SPOTTER

0551 PM     TSTM WND GST     4 SW PORTAGE            42.16N 85.65W
05/15/2007  E60.00 MPH       KALAMAZOO          MI   TRAINED SPOTTER

            6 INCH DIAMETER TREES DOWN

&&

MKALEMBK
Local storm report, May 15, 6:13 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
613 PM EDT TUE MAY 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             JACKSON                 42.24N 84.40W
05/15/2007  E0.25 INCH       JACKSON            MI   TRAINED SPOTTER

&&

MKALEMBK

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 3:22 AM EDTSevere Thunderstorm WarningGRRNewaygo23 min
May 15, 3:34 AM EDTSevere Thunderstorm WarningGRRMontcalm41 min
May 15, 4:38 AM EDTSpecial Weather StatementGRRGratiot37 min
May 15, 2:00 PM EDTSpecial Weather StatementGRRJackson30 min
May 15, 2:48 PM EDTSpecial Weather StatementGRRJackson27 min
May 15, 3:12 PM EDTSpecial Weather StatementGRRLenawee33 min
May 15, 3:15 PM EDTSpecial Weather StatementGRRIsabella30 min
May 15, 5:00 PM EDTSevere Thunderstorm WarningGRRVan Buren48 min
May 15, 5:44 PM EDTSevere Thunderstorm WarningGRRCalhoun, Jackson, Kalamazoo61 min
May 15, 6:10 PM EDTTornado WarningGRRCalhoun, Kalamazoo20 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.